# SDR FDEA201607032241

- Difficulty date: July 3, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 78,836 hours, 19,594 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Part number: NRC67681
- Part serial: FX0021
- Condition: Corroded
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP VANE FITTING F, BUSHING HOLE, CORRODED.  BUSHING HOLE CORROSION REWORKED PER SRM 57-50-02-2R FIGURE 201 AND FOUND EXCEED LIMIT.  EXISTING HOLE SIZE 0.860" X 0.5655", FINAL HOLE SIZE: 0.9565" X 0.6585", MAXIMUM ALLOWABLE LIMIT: 0.940" X 0.670".  BUSHING FABRICATED AND INSTALLED PER EA 1-5750-T0326517 PART 1 STEP 2C.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.  REFER TO WRI: 57504768 FOR WORK DETAILS.
